Journal article

Energy and area minimizers in metric spaces

    2016
Published in:
  • Advances in Calculus of Variations. - 2016, vol. 10, no. 4, p. 407–421
English We show that in the setting of proper metric spaces one obtains a solution of the classical 2-dimensional Plateau problem by minimizing the energy, as in the classical case, once a definition of area has been chosen appropriately. We prove the quasi- convexity of this new definition of area. Under the assumption of a quadratic isoperimetric inequality we establish regularity results for energy minimizers and improve Hölder exponents of some area-minimizing discs.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/306168
Statistics

Document views: 7 File downloads:
  • wen_eam.pdf: 1